# SDR COMA0260554

- Difficulty date: September 30, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 4,477 hours, 3,964 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5706 FLAPS FAIL CAUTION.RESET FLAP SYSTEM AND DEFERRED MAINT.PER AD 98-20-01.
